# SDR AALA202208292090

- Difficulty date: August 20, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 66,715 hours, 30,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: ABS0364A105
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXIT SIGN CONNECTOR 7244VCA BROKEN ABOVE R2 DOOR. REPLACED EXIT SIGN CONNECTOR 7244VC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-44-29, AMM 33-51-03 AND AMM 33-51-00.
